# SDR 2007UALA04955

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE STRUCTURE AFT OF DOOR CUTOUT FOR 1-L, INTERCOSTAL WEB ATTACH BRACKET IS CRACKED, FWD SIDE OF STA 360, STR 11-L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED INTERCOSTAL & ACCMP NDT OF OPEN HOLES.  FABRICATED & INSTALLED NEW INTERCOSTAL (P/N 69-45985-6).
